U.S. doctors online nowAsk doctors free
Ireland
A 57-year-old male asked:

I have molluscum on my genetials.i have being using tretinion cream for the last 2 weeks. the skin is peeling. is this good sign.thanks?

1 doctor answer3 doctors weighed in
Dr. Bryan Kurtz
A Verified Doctoranswered
A US doctor answeredLearn more
Yes: Of the skin is peeling, the medication is likely working.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 3, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.